# SDR SWIA202054236

- Difficulty date: October 18, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR EDGE MEMBER FS 559+80 THRU FS 621.00 HAS MULTIPLE AREAS OF CORROSION, MARKED WITH GREASE PENCIL OR FLAGGED.  C-CHECK RO 11/21/2020.  REMOVED CORROSION FROM RT FLOOR EDGE MEMBER BETWEEN FS 559+80 AND FS 621, PER REO.  REPLACED FLOOR EDGE MEMBER BETWEEN FS 559+85 AND FS 559+112, PER DRAWING.  COMPLETED SKYWEST TASK CARD.
